# SDR AU960377

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-211
- System (JASC): 2610 · Detection System
- Part: Relay
- Part number: M390166109M
- Condition: Faulty
- Location: Fire Detection S
- Component: 73040102
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE FIRE WARNING SYSTEM FAULTY OPERATION - CAUSED BY FIRE DETECTION UNIT RELAY K1 CONTACTS BEING CLOSED
